MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2110X11B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative error code was found on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that an error code, machine flow drift high, was observed on the device's error log.The third-party service technician evaluated and determined the machine flow sensor had caused the error to occur on the device.Another error code, power vbus dropped, was observed on the device's error log.The system printed circuit assembly (pca) had caused this error code to occur on the device.In conclusion, the device's machine flow sensor and system pca were replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the blower assembly, blower bellows, blower mount, internal battery door, cooling fan assembly, fan retainer, handle retention plate, muffler assembly, air inlet foam filter, vanity cover assembly, and system pca tubing were replaced on the device for an unspecified reason by the third-party service technician.This was unrelated to the reportable issue.The device passed all final testing.
 
Additional Manufacturer Narrative
The reported failure of the machine flow sensor and system printed circuit assembly are accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25655360
Report Number2518422-2026-027502
Device Sequence Number20309029
Product Code CBK
UDI-Device Identifier00606959051942
UDI-Public(01)00606959051942
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS2110X11B
Device Catalogue NumberDS2110X11B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown